# SDR AALA20110314TUL04

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 65,995 hours, 34,681 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS SHEAR TIE CRACKED AFT SIDE OF 1451 AFT OF LONGERON 2 LEFT.  INSTALLED NEW SERVICEABLE SHEAR TIE AT STATION 1451 LONGERON 2 LEFT PER SRM 51-30-05.
